# SDR UPS96421710

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 220-250
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  FOUND CORROSION ON SEAT RACK ON BS 220 TO BS 250 AT RBL 52.   REMOVED CORROSION AT SEAT TRACK ON BS 220 TO BS 250 AT RBL 52 ACC SRM 51-10-01 CORROSION NOT IN LIMITS ACC. SRM 53-10-01.  REPAIRED SEAT TRACK FROM BS 210 TO BS 290 ACC. SRM. 53-10-05 FIG. 1.
